# SDR 05FDEA03331

- Difficulty date: October 10, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W I/B MID FLAP TE RIB IS CRACKED AT IB AFT FLAP PUSHROD CUT OUT. REMOVED CRACKED SECTION & INSTALLED NEW SECTION IAW SRM 51-40-4.
